# SDR HYIA20180215002

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: 402C0488
- Aircraft time: 33,976 hours, 33,581 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 565410412
- Condition: Cracked
- Location: Zone 400
- Part time: 7,995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, A CRACK WAS DISCOVERED IN THE RT CANTED BEAM ASSEMBLY (CROSSOVER BEAM) ON THE AFT RIGHT HAND SIDE, AROUND ONE OF THE TURBO BRACKET MOUNTING HOLES. IT APPEARS THE CRACK WAS CAUSED BY PRE-LOADING  OF THE TURBO BRACKET. BEAM ASSEMBLY WAS REPLACED WITH FACTORY NEW PART.  SEE ATTACHMENT FOR PICTURES AND CRACK LENGTH.
